# SDR VTZA97038

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR132254
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6369 - RDU-IAD - DURING CLIMB MADE AN UNSCHEDULED LANDING DUE TO RIGHT MAIN GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR SERVICE.  (M)
